Computing endomorphism rings of abelian varieties of dimension two - Archive ouverte HAL Access content directly
Journal Articles Mathematics of Computation Year : 2015

Computing endomorphism rings of abelian varieties of dimension two

Dates and versions

hal-03371877 , version 1 (09-10-2021)

Identifiers

Cite

Gaetan Bisson. Computing endomorphism rings of abelian varieties of dimension two. Mathematics of Computation, 2015, 84 (294), pp.1977-1989. ⟨10.1090/S0025-5718-2015-02938-X⟩. ⟨hal-03371877⟩

Collections

INSMI UPF 35430
24 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More